MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number TET1309D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Neuropathy (1983); Pain (1994); Scar Tissue (2060); Swelling (2091); Injury (2348); Disability (2371); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical hernia.It was reported that shortly after implantation, the patient experienced right testicular pain.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical hernia and bilateral inguinal hernia.It was reported that shortly after implantation, the patient experienced right testicular pain, temporary disability, postoperative neuropathy, ilio-inguinal nerve entrapment syndrome or scar tissue affecting the right ilioinguinal nerve, and symptoms consistent with ilioinguinal neuralgia.It was reported on (b)(6) 2015 the patient has reached mmi (maximum medical improvement), with aching right groin pain, and no issues lifting at work.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an umbilical hernia and bilateral inguinal hernia.It was reported that shortly after implantation, the patient experienced right testicular pain, hernia pain, temporary disability, postop neuropathy, ilio-inguinal nerve entrapment syndrome or scar tissue affecting the right ilioinguinal nerve, swelling, and symptoms consistent with ilioinguinal neuralgia.Post-operative patient treatment included nerve block.
 
Additional Manufacturer Narrative
Concomitant prod: tet1309d parietex 3d preshaped py 13x9 cm (lot# snd0531).If information is provided in the future, a supplemental report will be issued.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8161053
Report Number9615742-2018-02757
Device Sequence Number2126462
Product Code FTL
UDI-Device Identifier10884521180130
UDI-Public10884521180130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberTET1309D
Device Catalogue NumberTET1309D
Device Lot NumberSND0531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/04/2018
04/29/2020
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date12/17/2018
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight88